Publication
Title
Non-linear spectral unmixing by geodesic simplex volume maximization
Author
Abstract
Language
English
Source (journal)
IEEE journal of selected topics in signal processing. - New York, N.Y.
Publication
New York, N.Y. : 2011
ISSN
1932-4553 [print]
1941-0484 [online]
Volume/pages
5:3(2011), p. 534-542
ISI
000290750700015
Full text (Publisher's DOI)
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 23.03.2011
Last edited 22.09.2018
To cite this reference